# SDR 9520233240

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-211
- Aircraft serial: 372
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 568127202002
- Condition: Comtaminated
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, BOTH LEFT WING FUEL BOOST PUMPS LOW PRESSURE WARNING LIGHTS ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED ICE AND WATER FROM THE LEFT WING FUEL TANK.
